MAUDE Adverse Event Report: RESTOR3D, FORMERLY CONFORMIS ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT

RESTOR3D, FORMERLY CONFORMIS ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT
Model Number TCR0200700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The potentials for instability, laxity, and pain resulting in a poly swap were evaluated within the device risk assessments, and the occurrence rate relative to this complaint are in alignment.Investigation did not reveal any manufacturing related problems.For poly swap revisions occurring less than years out from the initial surgery date, it is likely to be attributable to be surgically related to implant placement or alignment, soft tissue balance, or surgical technique etc.
 
Event or Problem Description
Patient indicated over the phone that they had ongoing pain.Patient had a revision of their (b)(6) 2024 implant on (b)(6) 2025 to have a poly swap with a different thickness.

Brand Name
ITOTAL IDENTITY CR TOTAL KNEE REPLACEMENT
Common Device Name
TOTAL KNEE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, FORMERLY CONFORMIS
600 research drive
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23458736
Report Number3004153240-2025-00019
Device Sequence Number15424901
Product Code JWH
UDI-Device IdentifierM572TCR0200700011
UDI-PublicM572TCR0200700011
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210809
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTCR0200700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale